DRUG REACTION. What rx did you apply on your pimples? What happened? I presume you have redness and irritated face. We cannot help unless we know the problem.
ACNE RX REACTION. Acne treated with retin a (tretinoin) when exposed to light can cause photosensitivity reactions. Tetracycline when given below age 17 causes teeth discoloration. Other rx gives you irritation and erythema of face.
Oral or topical? Oral medications for acne range from antibiotics to "accutane". Many antibiotics for this can cause photosensitive reactions (stay out of the sun).Accutane has serious side effects if taken by women who are pregnant or plan pregnancy while on treatment.
Can happen. A couple of the most well-known fetal reactions to antibiotics: permanent staining of the teeth, with use of tetracyclines, and severe birth defects associated with isotretinoin.
Allergic reaction. One would assume this is a topical preparation. The way to know is to use it, if the reaction happens....Stop it. If the reaction goes away, then you reintroduce. If it returns, then you are likely reacting to it.
I got a chemical reaction/burn from the acne medication I was using which peeled off my skin and left in pink. It grew back darker than my skin tone and I was wondering if it was permanent.
DARK SKIN FROM MEDIC. DO NOT WORRY. THE DARK SKIN WILL RETURN TO NORMAL AFTER A WHILE. GIVE IT A FEW WEEKS, IT IS NOT PERMANENT! THANK YOU FOR YOUR QUESTION. . .
YES. Acne rx irritates the skin after sun exposure when you use retin a (tretinoin). There is also photosensitivity with benzoyl peroxide. Teeth discoloration occurs when tetracycline is given below 17 years old. Of course complications after using Accutane are even worse like affecting rbc, liver, arthalgias, lipids and depression.
Reaction vs. Side effect. Topical and oral medications used for acne treatment can cause undesired effects. The most common of this is drying of the skin. The key is to not be overly aggressive, follow the regimen directed by your physician and use an antioxidant sunscreen daily.
ACNE RX REACTION. Acne rx like the retin a (tretinoin) can cause irritation of the skin before peeling, benzoyl peroxide must be applied at night to avoid photosensitivity reaction.
Acne. Oral antibiotics such as Doxycycline and Minocycline may be prescribed for moderate to severe acne. Accutane is another class (vitamin a) oral used for cystic acne. See a dermatologist for a skin care regimen.
Use good sunscreen. Some meds used in acne especially the tetracycline antibiotic Minocycline and doxy make you sensitive to UV rays Avoid excess and unnecessary exposure to the sun and always use a good broad spectrum either zinc or titanium based sunbock.
Resistance. Chronic use of a topical or systemic antibiotic may produce microbial resistance.